PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Super-biderivations and linear super-commuting maps on the super W-algebra $\widetilde{W}(2,2)$

Volume 153 / 2018

Wenhui Li, Xiaomin Tang, Jixia Yuan Colloquium Mathematicum 153 (2018), 273-300 MSC: Primary 17B05; Secondary 17B40, 17B68. DOI: 10.4064/cm7307-8-2017 Published online: 18 June 2018

Abstract

Super-biderivations of the super W-algebra $\widetilde{W}(2,2)$ are characterized. In particular, it is shown that $\widetilde{W}(2,2)$ admits a non-inner super-biderivation. As an application, all linear super-commuting maps on the super W-algebra $\widetilde{W}(2,2)$ are described.

Authors

  • Wenhui LiDepartment of Mathematics
    Heilongjiang University
    150080 Harbin, P.R. China
    e-mail
  • Xiaomin TangDepartment of Mathematics
    Heilongjiang University
    and
    Heilongjiang Provincial Laboratory of the Theory
    and Computation of Complex Systems
    Heilongjiang University
    150080 Harbin, P.R. China
    e-mail
  • Jixia YuanDepartment of Mathematics
    Heilongjiang University
    150080 Harbin, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image